# SDR ASAA11510254

- Difficulty date: August 14, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 26,044 hours, 8,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A311025
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 3' HOLE IN AIRCRAFT SKIN APPROXIMATELY 4FT DWD OF L1 DOOR ON GREEN STRIPE.  REPAIRED AREA BY ROUTING OUT DAMAGED AREA AND APPLYING FILLER AND EXTERNAL DOUBLER IAW TIMCO REO G13981 REV A DATED 08 17 2011 AND ASA EA800 53 06101.
